| Model Number |
NANONEEDLE SCOPE, 125MM |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/19/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 7/20/2023, it was reported by a sales representative via sems that an ar-3210-0043 nanoneedle scope and an ar-3210-0041 nanoscope operative high-flow sheath kit had an issue.The visual quality and light source output was not sufficient to adequately see.To troubleshoot, the nano was recalibrated twice and plugged the console into different power sources and the issue was not resolved.The case was completed by opening a traditional 2.7mm scope.This was discovered during an subtalar arthroscopy procedure on (b)(6) 2023, with no patient harm.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.(led) this evaluation determined that the reported event most likely occurred due to a failing led.